MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.22.5.380.33196

Медицинская библиотека · Pharmacotherapy · 2002

Potential anaphylactic shock with abciximab readministration.

Pharand Chantal, Palisaitis Donald A, Hamel Denis

Клинический случайСтатьяПеревод в очереди

Аннотация

A 46-year-old woman developed an anaphylactic reaction during percutaneous coronary intervention after she was pretreated with prednisone and diphenhydramine for a known allergy to iodine. She developed pruritus, edema, and nausea, which were followed by bradycardia and shock, minutes after administration of a bolus and standard-dose infusion of abciximab. The reaction was treated successfully with epinephrine, methoxamine, hydrocortisone, atropine, furosemide, sodium bicarbonate, diphenhydramine, and ranitidine.

Для цитирования: Pharand Chantal, Palisaitis Donald A, Hamel Denis. Potential anaphylactic shock with abciximab readministration.. Pharmacotherapy. 2002. DOI: 10.1592/phco.22.5.380.33196.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.